# SDR REXA2019112621650

- Difficulty date: October 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: CC690392511
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACKS: CRACK ON FWD SUPPORT ON FAIRING PANEL 196DR  AT CENTER FUSELAGE.(FUS).   
FWD SUPPORT ON FAIRING PANEL 196DR AT CENTER FUSELAGE WAS REPLACED PER CRJ-900 SRM 51-42-13-001-001-A01
